# SDR UALA2011042101931

- Difficulty date: April 19, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 33,907 hours, 14,582 cycles
- Engine: Iae V2527A5
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MULTIPLE CB TRIPPED RELATED TO THE ELEC SYSTEM.  AFTER ACCOMPLISHMENT OF COA406283, ACFT EXPERIENCED CB TRIP, DISCOVERED CB'S AB10 (TR1 SUPPLY), AD11 (101XP SUPPLY), AD12 (L WING PUMP STBY SUPPLY), BC1 (TR2), & BG (202PP SUPPLY) TRIPPED.  RESET BREAKERS & MANUALLY RESET TR'S. ALL INDICATIONS RETURNED TO NORMAL. CHECKED FIG 5 PG87, OK, REF COA406823 PG 87.  ALSO CHECKED FIG 7 PG 89 HOOKUP CORRECT.  REF FIG 9 SHT 1 PG 91, ALL HOOKUPS ARE GOOD COMPLETED RE-CHECK OF INSTALLATION HOOKUP, FIG 9, 11, 13, 15, 17, 19, 29, 33.  NO FAULTS NOTED.
